CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
moncoop Views: 52,935
Published: 13 years ago
 
This is a reply to # 769,020

Re: Mirena IUD Side Effects


Hello Ladies......

I got my IUD put in in March 2006, i felt great for the first 2 months and i have noticed my entire body going through some drastic negative changes. I honestly thought i was going insane until reading this message board. I've gone to the doctor's quite a few times because of anxiety....NEVER linking this to the IUD. My life has been a roller-coaster for the last few months..one day i feel great and the next i'm thinking i'm going to loose my mind. Besides the fact that i've gained weight, feel bloaded, my breast are constantly hurting me, i get major headaches and my joints are always hurting me. My main concern has been these anxiety/panic attacks that i have been feeling. When i got the IUD put in...the gyn told me that there were only small side effects such as moodiness but after reading all of these messages i have no other choice but to blame it on the Mirena IUD. I have a 7 year old son and after 3 miscarriages i did not want to get pregnant again and that is why i made the decision of using the iud as a birth control......i'm committed to change my situation and get this thing REMOVED asap.

Thanks for sharing...

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.266 sec, (1)